# SDR ASAA2012090292828

- Difficulty date: September 2, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 16,225 hours, 5,196 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2230 · Auto Throttle System
- Part: Sensor
- Condition: Out Of Adjust
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND FAILED FLARE ARMED BUT ACFT DID NOT FLARE AND DRIFTED 200 LT OF CENTERLINE.  SYS FAILED TEST 32, TEST SHOWS ELEV POS FAIL MSG 22-11125 ELEV POS SENSOR 1.  ALSO FAILED LIBRARY TEST 35 TEST SHOWED AIL POS 1 AND 2 FAIL MSG 22-11145 AND 22-11146.  ALSO NOTICED CAPT AND F/OS YOKE TO BE 1/2 DEG TO THE LT FROM CENTER.  IAW FIM 22-12-812, ACCOMPLISHED ELEVATOR POSITION SENSOR ADJUSTMENT AND TEST IAW MM 22-11-30.  ACCOMPLISHED DFCS LAND VERIFY TEST IAW MM 22-11-00/201.  ALL TESTS PASS.
